Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Nausea, sinus problems, lower back pain, delayed periods, chest pain. Tubes tied. Causes and cure?

Hi I am 29 years old for the past two weeks I have been naueas nerves confustion constipated head always sinus promblems lower back pain . And now on tof that my period is three days late and I am loseing my hair. I dont thin.I am pregnate cause I had my tubs tied about five years ago. And I am having chest pains and lower back pains I know IT s a lot just was wondering what yout thought..
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
As you had undergone tubectomy, there is very less chance for pregnancy.
You symptoms could be because of hormonal imbalance or could be due to psychological disturbance.
So you consult gynecologist once and undergo physical examination and hormonal profile including thyroid hormonal evaluation.
Possibly by this you can found out the possible cause for your problem and can take treatment accordingly.
Take care.

Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor